# SDR 02082901

- Difficulty date: August 29, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N545NA
- Make and model: Boeing 757236
- Aircraft serial: 29944
- Aircraft time: 11,709 hours, 4,358 cycles
- Engine: Rroyce RB211535E4
- Engine time: 12,059 hours, 4,478 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX606667
- Condition: Failed
- Location: #1 Engine
- Part time: 10,115 hours, 3,731 cycles
- Component: Engine, Rroyce, 535E4
- Component part number: RB211
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

Crew called with Left Engine Driven Hyd. pump overheat and later with Left Hyd. Qty. loss. Aircraft returned to LAS, an uneventful landing was accomplished. Further investigation revealed that the #1 Engine E.D.P. had suffered mechanical failure, causing loss of hydraulic fluid. Replaced Hydraulic pump and filters, flushed per m/m 29-11-00, leak check okay. A/C was then returned to service.
